# SDR CALA9801796

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN FUSELAGE SKIN UNDER RIVET HEAD AT BS 560 TO 580, STRINGER 5R.  THE CORRODED AREA OF SKIN WAS CUT OUT AND A DOUBLER STRAP REPAIR WAS INSTALLED IAW SRM 53-30-8, 51-10-6, 51-20-4, AND 51-30-2.
